# SDR CALA2016041800228

- Difficulty date: April 15, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N33264
- Make and model: Boeing 737824
- Aircraft serial: 31584
- Aircraft time: 49,126 hours, 16,199 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2" CRACK FOUND IN WEB OF LT WW FWD BULKHEAD, LOCATED BETWEEN LBL 40.00 - 45.64 & WL 200.6 - 192.0.  INSTALLED CATEGORY B REPAIR AT WING CTR SECTION REAR SPAR VERTICAL PRESS DECK LT SIDE IAW SRM 57-10-10 REPAIR 3 ALTERNATIVE 2 PARAGRAPH 5 FIGURE 204.
